1 wk after shot I started having a heaviness in back of neck like my head is too heavy for my shoulders. Happens at least once a day... will this get better or last the whole 6 months.
There have been many reports on this website of all kinds of bad side effects from Prolia. Have not heard of this particular one, just like a lot of them, but I would assume that it must be from Prolia. What else would cause it? I would go the FDA website and file a medwatch report or call its hotline at 1-800-332-1088. This is the only way to hold the manufacturer accountable.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2012 • 4 answers
Posted 1 Aug 2012 • 5 answers
Posted 18 Mar 2013 • 4 answers
Posted 22 Jan 2016 • 0 answers
Posted 23 Apr 2016 • 1 answer